# SDR CA131114006

- Difficulty date: November 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1859013
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR REPORTED A LT WINDSHIELD HEAT FAIL.  DURING A SUBSEQUENT INSPECTION OF THE WINDSHIELD TERMINAL BLOCK SOME MELTED MARKS WERE DISCOVERED ON THE PROTECTIVE COVER.  SUSPECT THAT THE COVER WAS IN CLOSE PROXIMITY TO THE GROUND TERMINAL SCREW.
